| 研究生: |
盧楓旻 Feng-Ming Ru |
|---|---|
| 論文名稱: |
不完整市場的亞洲選擇權 Incomplete market Asian options |
| 指導教授: |
周青松
Ching-Sung Chou |
| 口試委員: | |
| 學位類別: |
碩士 Master |
| 系所名稱: |
理學院 - 數學系 Department of Mathematics |
| 畢業學年度: | 89 |
| 語文別: | 中文 |
| 論文頁數: | 43 |
| 中文關鍵詞: | 不完整市場 、亞洲選擇權 、馬可夫過程 |
| 外文關鍵詞: | Incomplete market, asian option, Markov process |
| 相關次數: | 點閱:15 下載:0 |
| 分享至: |
| 查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報 |
在第一節中,我們得到了含有一次跳躍的亞式選擇權的封閉解。在第二節中,我們建立了含有Poisson跳躍的亞式選擇權與二階微分方程的關係;並且我們也得到了含有多重跳躍的亞式選擇權的計價方法。
relation between a second order differential equation and the Asian option with Poisson-jump. At last we also develope a formula of
pricing the Asian option with multi-jump.
[1] de Hann,L. and Karandikar,R.L.:Embedding a stochastic difference equation into a continuous-time process. Stochastic Processes and their Applications.32
[2] Exton,H., ed. :Multiple Hypergeometric Functions and Applications. Ellis Horwood Limited, 1976.
[3] Exton,H., ed. :Handbook of Hypergeometric Integrals. Ellis Horwood Limited, 1978.
[4] Kwok.Y.K.: Mathematical Models of Financial Derivatives.Springer-Verlag, 1998.
[5] Lamberton,D. and Lapeyre,B.: Introduction to Stochastic Calculus Applied to Finance. Chapman and Hall, 1996.
[6] Lebedev,N.N. :Special Functions and Their Applications.Dover Publications, 1972.
[7] Merton,R.C. :Theory of rational option pricing. Bell Jornal of Economics and Management Sciences, vol.4,1973.
pp.141-183.
[8] Protter,P. :Stochastic Integration and Differential Equations. Springer-Verlag, Berlin Heidelberg, 1990.
[9] Revuz,A. and Yor,M. :Continuous Martingales and Brownian Motion. Springer-Verlag, 1991.
[10]
Yor,M. :Some Aspects of Brownian Motion. Part I : Some Special Functionals.}Lectures in Mathematics. ETH Z"{u}rich,
Birkh"{a}user, 1992.
[11] Yor,M., ed.: Exponential functionals and pricipal values related to Brownian motion. Biblioteca de la Revista
Matematica Ibero-Americana, 1997.
[12] Yor,M. :Some Aspects of Brownian Motion. Part II : Some Recent Martingale Problems. Lectures in Mathematics. ETH Z"{u}rich, Birkh"{a}user, 1997.
[13] Yor,M., ed.: On certain Markov processes attached to exponential functionals of Brownian motion ; application to Asian options. To appear in Revista Matematica Iberoamericana.(2001).